cover image

Linear orderings / Joseph G. Rosenstein.


New York : Academic Press, 1982.
ISBN 9780125976800, 0125976801

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
QA 3 .P8 v.98 (show me on map) Available Request
Gelman stacks
QA 3 .P8 v.98 (show me on map) Available Request
American
LIB stacks
QA248 .R65 Available Request
Catholic
WRLC Shared Collections Facility
QA3 .P98 v.98 Off-site
Request
Georgetown
Science stacks
QA3 .P8 vol. 98 Available Request
Howard
Founders Library stacks
QA3 P8 v.98 Available Request
Founders Library stacks
QA3 P8 v.98 Available Request
Subjects Lineaire ordeningen.
Linear orderings.
NOMBRE ORDINAL.
Relations d'ordre total.
ensemble ordonneĢ
Series Pure and applied mathematics (Academic Press) ; 98.
Description xvii, 487 pages ; 24 cm.
Copyright Date 1982.
Notes Includes indexes.
Includes bibliographical references (pages 456-476).
Network Numbers (OCoLC)7573345
(OCoLC)ocm07573345
WorldCat Search OCLC WorldCat
WorldCat Identities Rosenstein, Joseph G.
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks